# SDR WRLA20121117559

- Difficulty date: November 17, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 61,491 hours, 11,519 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D0590T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - DURING C04 CHECK, EGAT MECHANIC FOUND LONGERON 51LT LOCATED AT STA 1701 TO STA 1721 ON CENTER CARGO COMPT.  REPAIRED DAMAGED AREA PER MD-11 SRM 53-00-05, REPAIR 1, REV 50.  CONDITION CHECK NORMAL AND JOB COMPLETED.
